# SDR SWAA2022090941075

- Difficulty date: August 11, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 BETWEEN S-3R AND S-3L WL 308.5 AT VERTICAL STABILIZER 2022-426896 / [01] REPLACED ANGLE AND FASTENERS LOCATED AT BS 1016 BETWEEN S-3R AND S-3L WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 176A3001 SHEET 17 REV = ? SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED AT BS 1016 BETWEEN S-3R AND S-3L WL 308.5 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 176A3001 SHEET 17 REV = ? SEE INDIVIDUAL SIGN-OFF BELOW.
